# SDR NACA2016081100010

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB IN AFT CARGO PIT BETWEEN BS 927 TO BS 907.  MATERIAL ID, NEW FLOOR WEB FABRICATED AND INSTALLED AT AFT CARGO PIT BETWEEN BS 927-907, S17L IAW DWG 65-52878, REV C.  MAINTENANCE PERFORMED AT C-CHECK.
